Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Chaos and higher order differences


Author: John W. Neuberger
Journal: Proc. Amer. Math. Soc. 101 (1987), 45-50
MSC: Primary 58F14
DOI: https://doi.org/10.1090/S0002-9939-1987-0897068-9
MathSciNet review: 897068
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Asymptotic doubling of magnitude of higher order differences of a function is linked with abrupt character changes in the function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F14

Retrieve articles in all journals with MSC: 58F14


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0897068-9
Keywords: Chaos, quasi-analyticity, higher order differences
Article copyright: © Copyright 1987 American Mathematical Society